University of Mohaghegh Ardabili
Prof Adel P. Kazemi - Full CV
Personal Information
Email address adelpkazemiyahoo.com
Home page http://www.uma.ac.ir/cv.php?cv=138&mod=scv&slc_lang=fa
Twitter URL
LinkedIn URL https://www.linkedin.com/in/adel-p-kazemi-97082857
Google Plus URL
Telegram URL @Adel_P_Kazemi
Research Gate URL https://www.researchgate.net/profile/Adel_P_Kazemi
Google Scholar URL https://scholar.google.com/citations?user=v_FYoeUAAAAJ&hl=en
Scopus Profile URL
ORCID URL
Refers
H-index
Full name Prof. Adel P. Kazemi
Last field of study Pure Mathematics- Graph Theory
Last university
Professional Information
Department Department of Mathematics and Applications
Academic degree
Professor
Contact Information
Telephone - Office/Work +984531505909
Fax
Full Address Department of Mathematics Daneshgah street
Zip Code 5619911367
P.O. Box
City Ardabil
Country ایران
Educational records

1993-1997- B. Sc. : Pure Mathematics, University of Tabriz, Tabriz, Iran.

1998-2000- M. Sc. in Pure Mathematics- Algebra, University of Mazandaran, Babolsar, Iran,

Title of thesis : Additive and multiplicative commutators and their applications.

Supervisor: Dr. D. A. Mojdeh.

2003-2007- Ph.D. in Mathematics- Graph Theory, University of Mazandaran, Babolsar, Iran. 

Title of thesis : The coloring defining numbers and the forcing domination numbers.

Supervisors : Doostali Mojdeh (University of Mazandaran), Abdollah Khodkar (University of West Georgia, USA)

Languages
English, Turkish, Persian
Research interests

Transversal in Latin squares
Colorings of graphs
Total dominator total coloring of graphs
Total dominator coloring of graphs
k-tuple total domination
Roman domination
Total mixed domination number

Course taught

Undergraduate courses :

  • Discrete Mathematics
  • Graph Theory with Applications
  • Algebra I, II, III
  • Calculus I, II, III
  • Number Theory
  • Foundations of Mathematics

Graduate Courses :

  • Combinatorial Analysis I
  • Combinatorial Analysis II
  • Graph Theory
  • Product of Graphs
  • Coloring of Graphs
  • Commutative Algebra
  • Advanced Algebra
  • Algebraic Graph Theory
Workshops contributed

Conference talks:

  1. 1. k-tuple total domination in graphs, International Conference of Mathematical Sciences, 04-10 Aug. 2009, Istanbul, Turkey.
  2. 2. Roman domination and Mycieleskian structure in graphs, AIMC 40, Sharif University of Technology, Aug. 18-21, 2009, Tehran, Iran.
  3. 3. k-Tuple total domination in infated graphs, ICMS2 2010, Nov. 30-Dec. 3, 2010, UKM, Kuala Lumpur, Malaysia.
  4. 4. The proof of the r-complete covered conjecture, ICMS2 2010, Nov. 30-Dec. 3, 2010, UKM, Kuala Lumpur, Malaysia.
  5. 5. Total domination and total dominator chromatic numbers of a Hypergraph, Aug. 26-31, 2013, Isfahan, Isfahan Univ. of Tech., Iran.
  6. 6. Domination in graphs, IASBS Combinatorics and Graph Theory workshop, Sep. 3-5, 2014, Zanjan, IASBS, Iran (invited Speaker).
  7. 7. Total domination number of a family of graph product, AIMC 46, Aug. 25-28, 2015, Yazd, Yazd University, Iran.
  8. 8. Total dominator colorings in graphs, The Third Gdask Workshop on Graph Theory, Sep. 16-18, 2015, Gdansk, Poland.
  9. 9. A new type of domination in graphs, 3rd Istanbul Design Theory, Graph Theory and Combinatorics Workshop, June 13-17, 2016, Istanbul, Turkey.
  10. 10. Upper k-tuple total dominating sets in graphs, IPM Combinatorics and Computing Conference 2017, May 16-18, 20167 Tehran, Iran.
  11. 11. k-tuple total domination in cartesian product of graphs, 26th 3 in 1 Workshop on Graph Theory, 2017 Oct. 26-28, AGH University of Science and Technology, Cracow, Poland.
  12. 12. Total dominator coloring of a graph, ICPAM-Van 2018, Sep.11-13, Van Yuzuncu Yil University, Van, Turkey.
  13. 13. Total dominator total coloring of graphs, 8th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2019), 2019, Aug. 27-30, Baku State University, Baku, AZERBAIJAN.
Workshops participated

1. Member of of the scientific committee in the First Workshop on Algebra and its Applications, Octobr 16-17, 2010, University of Mohaghegh Ardabili.
2. Chairman of the scientific committee in the Second Workshop on Algebra and its Applications, August 31-September 1, 2012,  University of Mohaghegh Ardabili.

Theses supervised
:Former Master Students

  • Behnaz Pahlavsay,              Title of thesis: k-tuple domination and k-tuple total domination in graphs, defended 20 July 2011.
  • Leila Habibzadeh,                Title of thesis: Extremal problems for Roman domination number and some extensions of this number, def. 20 July 2011.
  • Raheleh Ashrafi,                  Title of thesis: Nordhaus-Gaddum Relation in Total Domination, defended Fev 26, 2014.
  • Sahar Qaderi,                       Title of thesis: Some properties of token graphs, defended Fev 26, 2014.
  • Hamideh Sabri,                    Title of thesis: Isomorphism in finite Cayley graphs, defended Aug 2014.
  • Malihe Musavian                Title of thesis: On the Ramsey number of hypergraphs, April 20, 2015.
  • Sepide Heydari,                    Title of thesis: Hadamard matrices and its applications, Nov. 10, 2015.
  • Rubab Qahraman,                Title of thesis: Cayley graphs and G-graphs, Sep. 17, 2016.
  • Leyla Shahbazi,                    Title of thesis: Hamiltonian colorings of graphs, Sep. 17, 2016.
  • Masume Seddighi Juryabi,   Title of thesis: Coloring of block designs, defended Sep. 17, 2018.
  • Saide Qeysar Anzabi,            Title of thesis: Study of partial latin square uniquely completable, Fev. 20, 2018.
  • Saman Mostafayi Lemer,      Title of thesis: Study of total dominating in complementary prisms, Jul. 15, 2018.
  • Fina Eslami,                          Title of thesis: On the silver Cubes, Sep. 30, 2018.
  • Jannat Taheri Hashjin,          Title of thesis: On endomorphism of multiplication and comultiplication modules, Dec. 20, 2019.
  • Zeynab Najafi,                       Title of thesis: The study of Grundy domination in product of graphs, Fev. 12, 2020.
Former Ph.D. Students
  • Behnaz Pahlavsay,               Title of thesis: k-tuple total domination number of Rookchr('39')s graphs and latin squares, defended Dec. 20, 2017.
  • Parvin Jalilolghar,                Title of thesis: Coloring of circulant graphs, defended June 2019.
  • Farshad Kazemnejad,          Title of thesis: Total dominator coloring of graphs, defended Fev. 2020.

Published books

Groups, Rings and Fields,

D. R. A. Wallace, Springer 2000, Translated by: Adel P. Kazemi, D. Mojdeh (2004).

Published articles

Some Published papers:

  1. (01) k-tuple total domination in inflated graphs, FILOMAT, 272 (2013) 341–351, JCR, https://www.pmf.ni.ac.rs/filomat-content/2013/27-2/F27-2-14.pdf
  2. (02) Total Dominator Chromatic Number of a Graph, Transactions On Combinatorics, Vol 4 No. 2 (2015) 57-68, http://toc.ui.ac.ir/article_6171.html
  3. (03) Total domination in K_r-covered graphs, Bulletin of the Iranian Mathematical Society, Vol 39 no 4 (2013) 675-680JCR, http://bims.iranjournals.ir/issue_55_59.html.
  4. (04) k-tuple total domination in cross product of graphs, Journal of Combinatorial Optimization, Vol 24, Issue 3 (2012) 339-346 (with M. A. Henning) JCR, https://link.springer.com/article/10.1007/s10878-011-9389-z.
  5. (05) k-tuple total domination in supergeneralized Petersen graphs, Communications in Mathematics and Applications, Vol. 2 (2011), No.1, 21-30 (with B. Pahlavsay), file:///C:/Users/Administrator/Downloads/130-254-1-SM.pdf.
  6. (06) k-tuple total domination in graphs, Discrete Applied Mathematics, 158 (2010) 1006-1011 (Hot paper), (with M. A. Henning) JCR, https://reader.elsevier.com/reader/sd/pii/S0166218X10000211?token=B1BF12C714A8212A3DC006C2C3ED30775017816E9E308769E459DFF6195BB1C2BBEB063FC1EC88201D7345FDA5C0C6EF
  7. (07) Every K{1,7}, K_{1,3}-free, 3-vertex critical graph of even order has perfect matching, JDMSC, Vol. 13 No. 6 (2010) 583-591.
  8. (08) On the independent domination number of the generalized Petersen graphs, African Diaspora Journal of Mathematics, 10 No.1 (2010), 18-22, https://projecteuclid.org/download/pdf_1/euclid.adjm/1274101581.
  9. (09) Defining numbers in some of the Harary graphs, Applied Mathematics Letters, 22 (2009) 922-926 (With D. A. Mojdeh) JCR, https://www.sciencedirect.com/science/article/pii/S0893965909000020
  10. (10) Domination in Harary graphs, The Bulletin of ICA, 49 (2007), 61-78 (with D. Mojdeh and A. Khodkar), http://www.combinatorialmath.ca/ICA/ICA49.html
  11. (11) k-tuple total domination and Mycieleskian graphs, Transaction on Combinatorics, Vol.01 No.1 (2012), 7-13, http://toc.ui.ac.ir/article_333.html.
  12. (12) Total domination in inflated graphs, Discrete Applied Mathematics, 160 (2012) 164-169 (with M. A. Henning) JCR, https://www.sciencedirect.com/science/article/pii/S0166218X11003106.
  13. (13) Roman domination and Mycieleskichr('39')s stucture in graphs, Ars Combinatoria,  Vol. CVI (2012) 277-287, JCR, http://www.combinatorialmath.ca/ArsCombinatoria/Vol106.htmlhttps://arxiv.org/pdf/1105.3290.pdf.
  14. (14) On the total k-domination number of graphs, Discussions Mathematicae and Graph Theory, 32 (3) (2012) 419-426, https://www.degruyter.com/downloadpdf/j/dmgt.2018.38.issue-1/dmgt.2016/dmgt.2016.pdf.
  15. (15) The Roman (k,k)-domatic number of a graph, AMI, 38 (2011) 45-57 (with S. M. Sheikholeslami, L. Volkmann), https://www.mathematik.rwth-aachen.de/cms/Mathematik/Forschung/Publikationen/Bibliographie/~ckus/Einzelansicht/?lidx=1&file=232327
  16. (16) Chromatic numbers in some graphs, International Mathematical Forum, no. 35 (2) (2007) 1723-1727.
  17. (17) On the domination number of some graphs, Journal of Discrete Mathematical Sciences and Cryptography, 12 No. 4 (2009), 489-493, https://www.tandfonline.com/doi/abs/10.1080/09720529.2009.10698250.
  18. (18) Geodomination in graphs I, International Mathematical Forum, 2 No. 35 (2007) 1729-1736.
  19. (19) Geodomination in graphs II, Journal of Discrete Mathematical Sciences and Cryptography, 12 No.1 (2009) 43-50.
  20. (20) k-tuple total domination in complementary prisms, ISRN Discrete Mathematics, doi:10.5402/2011/681274.
  21. (21) k-tuple domatic in graph, Caspian J Math. Sci, 2(2) (2013) 91-98, http://cjms.journals.umz.ac.ir.
  22. (22) k-tuple total restrained domination/domatic in graphs, Bull. Iranian Math. Soc. Vol 40 (2014) No. 3 pp.751-763, JCR, https://pdfs.semanticscholar.org/bce6/d8046400ffe1388d002be3748abf506657f4.pdf?_ga=2.151342201.1908368395.1584437368-1224192143.1468911469.
  23. (23) Total Dominator coloring in product graphs, Utilatas Mathematica, 94 (2014) 329-345, JCR.
  24. (24) Total dominator chromatic number a graph, TOC, 4(2) (2015) 57-68, http://toc.ui.ac.ir/article_6171.html.
  25. (25) A note on the k-tuple total domination number of a graph, Tbilisi Mathematical Journal, 8(2) (2015) 281-286, DOI 10.1515/tmj-2015-0027, https://content.sciendo.com/view/journals/tmj/8/2/article-tmj-2015-0027.xml.xml.
  26. (26) Chromatic number of Harary graphs, Tbilisi Mathematical Journal, 9(1) (2016), pp. 271–278 (with P. Jalilolghadr), http://tcms.org.ge/Journals/TMJ/publications/volume-9-no-1-2016/.
  27. (27) Total Dominator Chromatic number of Mycieleskan GraphsUtilatas Mathematica, 103 (2017) 129-137, JCR, http://www.combinatorialmath.ca/Utilitas/UM103.htmlhttps://arxiv.org/abs/1307.7706
  28. (28) Cartesian product graphs and k-tuple total domination, with Rebecca J. Stones, FILOMAT 32 (19) (2018) 6713–6731JCR, https://doi.org/10.2298/FIL1819713K.
  29. (29) Double Total domination in graphs, CMA, 8(1) (2017) 1-5, file:///C:/Users/Administrator/Downloads/701-2111-1-PB%20(2).pdf.  
  30. (30) Upper k-tuple  total domination in graphs, Pure and Applied Mathematics Quarterly,pamq, 13(4) (2017) 563-579, JCR, DOI: https://dx.doi.org/10.4310/PAMQ.2017.v13.n4.a1 https://arxiv.org/abs/1603.02428
  31. (31) Total Dominator coloring of central graphs, Ars Comb. (with F. Kazemnejad) accepted , JCR, https://arxiv.org/abs/1801.05137. 
  32. (32) Roman k-tuple domination in graphs, IJMSI,  accepted http://ijmsi.ir/browse_accepted.php?slc_lang=enhttps://arxiv.org/abs/1407.3363
  33. (33) Total dominator coloring of circulant graphs C_n(a,b), Utilitas Mathematica, accepted, JCR, https://arxiv.org/abs/1905.00211. 
  34. (34) k-tuple restrained domination in graphsQuaestiones Mathematicae, 1-14 (2020) (with M. A. Henning), JCR, https://doi.org/10.2989/16073606.2020.1762137.

Under publication articles

 

Presented articles
Some submited papers:
  1. (1) k-tuple restrained domination in graphs, (with M. A. Henning), https://arxiv.org/abs/1603.02433.
  2. (2) Quasi-Transversal in Latin Squares (with B. Pahlavsay), https://arxiv.org/abs/1808.05213.
  3. (3) Total mixed domination in graphs (with F. Kazemnejad and S. Moradi), https://arxiv.org/abs/1810.08773.
  4. (4) Total dominator total coloring of graphs (with F. Kazemnejad and S. Moradi), https://www.researchgate.net/publication/338501416_Total_dominator_total_coloring_of_graphs.
  5. (5) Total dominator total chromatic numbers of cycles and paths (with F. Kazemnejad), https://arxiv.org/abs/1912.01402.
  6. (6) Total dominator total chromatic numbers of wheels, complete bipartite graphs and complete graphs (with F. Kazemnejad), https://arxiv.org/abs/2002.11334.
  7. (7) Zero Forcing sets and Power Dominating sets of cardinality at most 2, https://arxiv.org/abs/1908.03039 
  8. (8) Total dominator chromatic numbers of the Lexicographic product of graphs.
Journal Referee



 

(1) Bulletin of the Iranian Mathematical Society, ISI,

(2) Applied Mathematics Letters, ISI,

(3) Utilitas Mathematica, ISI,

(4) Discussions Mathematicae Graph Theory.

(5) Journal of Hayperstructures.

Editor Member of Applied Mathematics, http://www.sapub.org/journal/editorialdetails.aspx?JournalID=1024PersonID=13533Referee in:
Back to CV page